Research Article Open Access

ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE

Ayhan Esi1
  • 1 Adiyaman University, Turkey

Abstract

In this study we study the new concept of asymptotically lacunary statistical convergent sequences in probabilistic normed spaces and prove some basic properties.

Journal of Mathematics and Statistics
Volume 9 No. 2, 2013, 144-148

DOI: https://doi.org/10.3844/jmssp.2013.144.148

Submitted On: 2 July 2012 Published On: 15 May 2013

How to Cite: Esi, A. (2013). ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE. Journal of Mathematics and Statistics, 9(2), 144-148. https://doi.org/10.3844/jmssp.2013.144.148

  • 2,549 Views
  • 2,149 Downloads
  • 3 Citations

Download

Keywords

  • Statistical Convergence
  • Lacunary Sequence
  • Asymptotic Equivalence
  • T Norm
  • Probabilictic Normed Space
  • Basic Properties